Classical solutions for the relativistic three-string baryon problem

Collins, P. A. and Hopkinson, J. F. L. and Tucker, Robin (1975) Classical solutions for the relativistic three-string baryon problem. Nuclear Physics B, 100 (1). pp. 157-178. ISSN 0550-3213

Full text not available from this repository.


The dynamical system consisting of three relativistic massless strings, self coupled at a common junction, is investigated classically. The equations of motion are generated from the fundamental action used to describe the single string. An essentially non-linear free boundary problem is recognised in the orthogonal transverse gauge and a large class of solutions is obtained. The leading Regge slopes associated with some of these solutions are calculated and their implications for a viable model of a baryon discussed.

Item Type: Journal Article
Journal or Publication Title: Nuclear Physics B
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3106
Departments: Faculty of Science and Technology > Physics
ID Code: 74886
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 09:52
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:19

Actions (login required)

View Item View Item